# SDR ASAA2025100461407

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 8,755 hours, 2,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 33-010-00, FOUND AFT RH EMERGENCY SLIDE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED AFT RH EMERGENCY SLIDE LAMP REF AMM 33-51-04. OPS CK GOOD.
